# SDR SWAA2022030266471

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#09-186 FWD CARGO COMPARTMENT CENTER AFT BKHD ANGLE CORRODED STA 500I LBL 24 TO RBL 24 WL 156 / [01] REMOVED CORROSION IAW SRM 51-10-02 ANGLE WAS 100% OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO.36647 DUE DATE 05/19/22;[02] VERIFIED ITEM 1 AND TABLE;[03] VERIFIED STEPS 1 AND 2;[04] VERIFY PART AS143A9485-35 IAW BOEING DWG 143A9481 REV-;[05] VERIFIED STEP 4 IS COMPLETE;[06] VERIFIED STEP 4;[07] ATAG WN 12803;[08] OK TO INSTALL;[09] INSTALLED FWD CARGO AFT BULKHEAD CENTER FLOOR SUPPORT ANGLE IAW BOEING DWG 143A9481 REV-;[10] VERIFIED STEPS 7 AND 9 COMPLETE;[11] VERIFIEC STEPS 9;10;[12] UPDATED PART INSTALLED;[13] VERIFIED JOB IS COMPLETE;[14] C/W
